Extremal discs in almost complex spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 9 (2010) no. 4, p. 759-783
We give a necessary condition for the existence of extremal pseudoholomorphic discs on some domains in ( 2n ,J) where J is a small almost complex deformation of the standard complex structure.
Classification:  32F45,  32G05,  32H99,  53C15
@article{ASNSP_2010_5_9_4_759_0,
     author = {Gaussier, Herv\'e and Joo, Jae-Cheon},
     title = {Extremal discs in almost complex spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 9},
     number = {4},
     year = {2010},
     pages = {759-783},
     zbl = {1209.32003},
     mrnumber = {2789474},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2010_5_9_4_759_0}
}
Gaussier, Hervé; Joo, Jae-Cheon. Extremal discs in almost complex spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 9 (2010) no. 4, pp. 759-783. http://www.numdam.org/item/ASNSP_2010_5_9_4_759_0/

[1] N. Aronszajn, A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, J. Math. Pures Appl. (9) 36 (1957), 235–249. | MR 92067 | Zbl 0084.30402

[2] M. Audin and J. Lafontaine, “Holomorphic Curves in Symplectic Geometry”, Progr. Math., Vol. 117, Birkhäuser, Basel, 1994. | MR 1274923 | Zbl 0802.53001

[3] J. Bland and T. Duchamp, Moduli for pointed convex domains, Invent. Math. 104 (1991), 61–112. | MR 1094047 | Zbl 0731.32010

[4] D. Burns and S. Krantz, Rigidity of holomorphic mappings and a new Schwarz lemma at the boundary, J. Amer. Math. Soc. 7 (1994), 661–676. | MR 1242454 | Zbl 0807.32008

[5] Y. J. Choe, The Kobayashi geometry of Lee’s model of dimension 6, preprint.

[6] B. Coupet, H. Gaussier and A. Sukhov, Fefferman’s mapping theorem on almost complex manifolds in complex dimension two, Math. Z. 250 (2005), 59–90. | MR 2136668 | Zbl 1076.32028

[7] B. Coupet, H. Gaussier and A. Sukhov, Riemann maps in almost complex manifolds, Ann. Scuola Norm. Super. Pisa Cl. Sci. (5) 2 (2003), 761–785. | Numdam | MR 2040642 | Zbl 1170.32310

[8] H. Gaussier and A. Sukhov, On the geometry of model almost complex manifolds with boundary, Math. Z. 254 (2006), 567–589. | MR 2244367 | Zbl 1107.32009

[9] M. Gromov, Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), 307–347. | MR 809718 | Zbl 0592.53025

[10] P. Hartman and A. Wintner, On the local behavior of solutions of non-parabolic partial differential equations, Amer. J. Math. 75 (1953), 449–476. | MR 58082 | Zbl 0052.32201

[11] S. Ishihara and K. Yano, “Tangent and Cotangent Bundles: Differential Geometry”, Pure and Applied Mathematics, No. 16, Marcel Dekker, Inc., New York, 1973. | MR 350650 | Zbl 0262.53024

[12] S. Ivashkovich and J. P. Rosay, Boundary Values and Boundary Uniqueness of J-Holomorphic Mappings, arXiv:0902.4800. | MR 2836395 | Zbl 1227.32032

[13] K.-H. Lee, Strongly pseudoconvex homogeneous domains in almost complex manifolds, J. Reine Angew. Math. 623 (2008), 123–160. | MR 2458042 | Zbl 1160.32024

[14] L. Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, (French) [The Kobayashi metric and the representation of domains on the ball] Bull. Soc. Math. France 109 (1981), 427–474. | Numdam | MR 660145 | Zbl 0492.32025

[15] L. Lempert, A precise result on the boundary regularity of biholomorphic mappings, Math. Z. 193 (1986), 559–579. | MR 867348 | Zbl 0603.32013

[16] L. Lempert, Holomorphic invariants, normal forms, and the moduli space of convex domains, Ann. of Math. 128 (1988), 43–78. | MR 951507 | Zbl 0658.32015

[17] L. Lempert and R. Szöke, The tangent bundle of an almost complex manifold, Canad. Math. Bull. 44 (2001), 70–79. | MR 1816050 | Zbl 0984.53029

[18] D. Mcduff and D. Salamon, J-holomorphic Curves and Symplectic Topology”, Amer. Math. Soc., Coll. Publ., Vol. 52, 2004. | MR 2045629 | Zbl 1064.53051

[19] M. -Y. Pang, Smoothness of the Kobayashi metric of nonconvex domains, Internat. J. Math. 4 (1993), 953–987. | MR 1250257 | Zbl 1093.74062

[20] G. Patrizio, Real and complex Monge Ampère equations and the geometry of strictly convex domains, Publ. Res. Inst. Math. Sci. 20 (1984), 867–875. | MR 762955 | Zbl 0578.32002

[21] E. A. Poletsky, The Euler Lagrange equations for extremal holomorphic mappings of the unit disk, Michigan Math. J. 30 (1983), 317–333. | MR 725784

[22] A. Spiro, Total reality of conormal bundles of hypersurfaces in almost complex manifolds, Int. J. Geom. Methods Mod. Phys. 3 (2006), 1255–1262. | MR 2264414 | Zbl 1112.53057

[23] A. Spiro and A. Sukhov, An existence theorem for stationary discs in almost complex manifolds, J. Math. Anal. Appl. 327 (2007), 269–286. | MR 2277411 | Zbl 1126.32021

[24] A. Tumanov, Extremal discs and the regularity of CR mappings in higher codimension, Amer. J. Math. 123 (2001), 445–473. | MR 1833148 | Zbl 0995.32024

[25] I. N. Vekua, “Generalized Analytic Functions”, Pergamon Press, London-Paris-Frankfurt; Addison-Wesley Publishing Co., Inc., Reading, Mass. 1962. | MR 150320